Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD; SALINE, VASCULAR ACCESS FLUSH
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
O&M HALYARD, INC. HALYARD; SALINE, VASCULAR ACCESS FLUSH
Model Number
SS010
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
12/01/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Flush cap found to be melted/deformed after opening packaging.Clear tip of flush also deformed.This is not the first one found.
New Search
Submit an Adverse Event Report
Brand Name
HALYARD
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer
(Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
suite 320
alpharetta GA 30005
MDR Report Key
24092930
Report Number
24092930
Device Sequence Number
16037486
Product Code
NGT
UDI-Device Identifier
10885632389757
UDI-Public
(01)10885632389757
Combination Product (Y/N)
N
Initial Reporter State
IA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/04/2025
Report Date
(Section F)
12/04/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Device Model Number
SS010
Device Catalogue Number
SS010
Device Lot Number
25019200
Was Device Available for Evaluation?
Yes
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
01/16/2026
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
01/16/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Unknown
Date Report Sent to FDA
12/04/2025